# SDR HNAA2023102600367

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PACK 1 OVERHEAT DISPLAYED PRIOR TO ROTATION.  COULD NOT DUPLICATE FAULT OF PACK #1 OVERHEAT. PERFORMED PACK #1 OVERHEAT TEST IAW AMM REF 21-51-09. OK FOR SERVICE AT THIS TIME. CLEAR MEL 21-15-1
